In this paper, we investigate the existence and uniqueness of the solution for a class of stochastic wave equations in two space-dimensions containing a non-linearity of polynomial type. The method used in the proofs combines functional analysis arguments with probabilistic tools, and furher estimates for the Green function associated with the classical wave equation.
"On a nonlinear stochastic wave equation in the plane: existence and uniqueness of the solution." Ann. Appl. Probab. 11 (3) 922 - 951, August 2001. https://doi.org/10.1214/aoap/1015345353